# SDR CA050407004

- Difficulty date: March 20, 2005
- Submitted: May 2, 2005
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 1,090 hours
- Engine: Pwa PT6A67B
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 1291110002
- Part serial: 393
- Condition: Failed
- Location: Pitch Trim
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) INTERMITTENT FAILURE.  AIRCRAFT DID NOT ARRIVE AT THE STATED POSITION. THE AUTOPILOT COMPENSATOR INDICATED FUNCTIONED NORMALLY, BUT THERE WAS NO MOVEMENT FROM THE HORIZONTAL STABILIZER WHICH CAUSED AN AUTO DISCONNECT OF THE AUTOPILOT SYSTEM.  THE TWO MOTORS ARE INSTALLED ON THE SAME TRANSMISSION, IT BECOMES IMPOSSIBLE IN THE EVENT OF BREAKING MECHANICALS TO ACTUATE THE COMPENSATOR.
